zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Numerical solutions of fuzzy differential and integral equations. (English) Zbl 0931.65076
The authors present numerical algorithms for solving various types of fuzzy differential and integral equations. To this end they use fuzzy Euler algorithms and trapezoidal-type integration rules. Sufficient conditions for the uniform convergence of the procedures are given.

MSC:
65L05Initial value problems for ODE (numerical methods)
65R20Integral equations (numerical methods)
26E50Fuzzy real analysis
34A34Nonlinear ODE and systems, general
45B05Fredholm integral equations
Software:
FUSIM
WorldCat.org
Full Text: DOI
References:
[1] Aubin, J. P.: Fuzzy differential inclusions. Problems of control and information theory 19, 55-57 (1990)
[2] Aubin, J. P.: A survey of viability theory. SIAM J. Control optim. 28, 749-788 (1990) · Zbl 0714.49021
[3] Aumann, R. J.: Integrals of set-valued functions. J. math. Anal. appl. 12, 1-12 (1965) · Zbl 0163.06301
[4] Badard, R.: Fixed point theorems for fuzzy numbers. Fuzzy sets and systems 13, 291-302 (1984) · Zbl 0551.54005
[5] Badard, R.: Comparison of topological and uniform structures for fuzzy number and the fixed point problem. Fuzzy sets and systems 21, 211-220 (1987) · Zbl 0604.54009
[6] Baidosov, V. A.: Fuzzy differential inclusions. Prikl. math. Mekh., USSR 54, 8-13 (1990)
[7] Buckley, J. J.: Fuzzy eigenvalues and input-output analysis. Fuzzy sets and systems 34, 187-195 (1990) · Zbl 0687.90021
[8] Buckley, J. J.: Solving fuzzy equations. Fuzzy sets and systems 50, 1-14 (1992) · Zbl 0788.04005
[9] Butnariu, D.: Fixed points for fuzzy mapping. Fuzzy sets and systems 7, 191-207 (1982) · Zbl 0473.90087
[10] Butnariu, D.: Measurability concepts for fuzzy mappings. Fuzzy sets and systems 31, 77-82 (1989) · Zbl 0664.28011
[11] Byung Soo Moon, A tuning algorithm for the fuzzy logic controllers, EUFIT ’95 620--624.
[12] Chang, S. S. L.; Zadeh, L.: On fuzzy mapping and control. IEEE trans. System man cybernet. 2, 30-34 (1972) · Zbl 0305.94001
[13] Colombo, G.; Krivan, V.: Fuzzy differential inclusions and non-probabilistic likelihood. Dyn-systems appl. 1, 419-439 (1992)
[14] Ding, Z.; Kandel, A.: Existence and stability of fuzzy differential equations. J. fuzzy math. 5, 681-697 (1997) · Zbl 0884.34066
[15] Z. Ding, M. Ma, A. Kandel, On the observability of fuzzy dynamic control system (I), Fuzzy Sets and Systems, to appear. · Zbl 0976.93051
[16] Z. Ding, A. Kandel, On the observability of fuzzy dynamic control system (II), Fuzzy Sets and Systems, to appear. · Zbl 0984.93049
[17] Diamond, P.: Fuzzy least squares. Inform. sci. 46, 141-157 (1988) · Zbl 0663.65150
[18] Diamond, P.; Kloeden, P. E.: Characterization of compact sets of fuzzy sets. Fuzzy sets and systems 29, 341-348 (1989) · Zbl 0661.54011
[19] Diamond, P.; Kloeden, P.: Metric spaces of fuzzy sets. Fuzzy sets and systems 35, 241-249 (1990) · Zbl 0704.54006
[20] Diamond, P.; Kloeden, P.: Metric spaces and fuzzy sets, corrigendum. Fuzzy sets and systems 45, 123 (1992) · Zbl 0747.54004
[21] Dieudonué, J.: Elements dánalyse. 136 (1960)
[22] Dubois, D.; Prade, H.: Operations on fuzzy numbers. J. systems sci. 9, 613-626 (1978) · Zbl 0383.94045
[23] Dubois, D.; Prade, H.: Fuzzy sets and systems: theory and applications. (1980) · Zbl 0444.94049
[24] Dubois, D.; Prade, H.: Towards fuzzy differential calculus. Fuzzy sets and systems 8, 225-233 (1982) · Zbl 0499.28009
[25] Dubois, D.; Prade, H.: Fuzzy number: an overview. Mathematics 1, 3-39 (1987) · Zbl 0633.68099
[26] Ferraro, M.; Foster, D.: Differentiation of fuzzy continuous mapping on fuzzy topological vector spaces. J. math. Anal. appl. 121, 589-601 (1987) · Zbl 0624.46029
[27] Ferraro, M.; Foster, D.: Fuzzy manifolds. Fuzzy sets and systems 54, 99-103 (1993) · Zbl 0785.54007
[28] Friedman, M.; Kandel, A.: On the design of a fuzzy intelligent differential equation solver. Fuzzy expert systems, 203-212 (1992)
[29] Friedman, M.; Kandel, A.: Fundamentals of computer numerical analysis. 307-351 (1994) · Zbl 0838.65001
[30] Friedman, M.; Ming, Ma; Kandel, A.: Numerical methods for calculating the fuzzy integral. Fuzzy sets and systems 83, 57-62 (1996) · Zbl 0878.28014
[31] Friedman, M.; Ming, Ma; Kandel, A.: On the validity of Peano theorem for fuzzy differential equations. Fuzzy sets and systems 86, 331-334 (1997) · Zbl 0920.34056
[32] Gerla, G.: A preservation theorem for fuzzy number theory. Inform. sci. 45, 51-59 (1988) · Zbl 0659.94027
[33] Godunov, A. N.: Peano’s theorem in Banach spaces. Funct. anal. Appl. 9, 53-55 (1975) · Zbl 0314.34059
[34] Goetschel, R.; Voxman, W.: A pseudometric for fuzzy sets and certain related results. J. math. Anal. appl. 81, 507-523 (1981) · Zbl 0505.54008
[35] Goetschel, R.; Voxman, W.: Topological properties of fuzzy numbers. Fuzzy sets and systems 10, 87-99 (1983) · Zbl 0521.54001
[36] Goetschel, R.; Voxman, W.: Eigen fuzzy number sets. Fuzzy sets and systems 16, 75-85 (1985) · Zbl 0581.04007
[37] Goetschel, R.; Voxman, W.: Elementary calculus. Fuzzy sets and systems 18, 31-43 (1986) · Zbl 0626.26014
[38] Harman, B.: Sum and product of the modified real fuzzy numbers. Kybemetika suppl. 28, 34-40 (1992) · Zbl 0875.26033
[39] Heshmaty, B.; Kandel, A.: Fuzzy linear regression and its applications to forecasting in uncertain environments. Fuzzy sets and systems 15, 159-191 (1985) · Zbl 0566.62099
[40] Hochstadt, H.: Integral equations. 1-24 (1973) · Zbl 0259.45001
[41] Kaleva, O.: Fuzzy differential equations. Fuzzy sets and systems 24, 301-317 (1987) · Zbl 0646.34019
[42] Kaleva, O.: The Cauchy problem for fuzzy differential equations. Fuzzy sets and systems 35, 389-396 (1990) · Zbl 0696.34005
[43] Kaleva, O.: The calculus of fuzzy valued functions. Appl. math. Lett. 3, 55-59 (1990) · Zbl 0708.26015
[44] Kandel, A.: Fuzzy statistics and forecast evaluation. IEEE trans. Systems man cybernet. 8, 396-401 (1978) · Zbl 0396.94025
[45] Kandel, A.; Byatt, W. J.: Fuzzy differential equations. Proc. int. Conf cybernetics and society, 1213-1216 (November 1978)
[46] Kandel, A.; Byatt, W. J.: Fuzzy sets, fuzzy algebra and fuzzy statistics. Proc. IEEE 66, 1619-1639 (1978)
[47] Kandel, A.; Byatt, W. J.: Fuzzy processes. Fuzzy sets and systems 4, 117-152 (1980) · Zbl 0437.60002
[48] Kandel, A.: Fuzzy dynamical systems and the nature of their solutions. Fuzzy sets: theory and application to policy analysis and information systems, 93-122 (1980)
[49] Kandel, A.: Fuzzy techniques in pattern recognition. 64-90 (1982) · Zbl 0552.68067
[50] Kandel, A.: Fuzzy mathematical techniques with applications. (1986) · Zbl 0668.94022
[51] K. Kirkiakidis, A. Tzez, Fuzzy logic adaptive sliding control design with an application to air-handling systems, EUFIT ’95, pp. 954--959.
[52] Klement, E. P.; Puri, M. L.; Ralescu, D. A.: Limit theorems for fuzzy random variables. Proc. roy. Soc. London ser. A. 407, 171-182 (1986) · Zbl 0605.60038
[53] Kloeden, P.: Remarks on Peano-like theorems for fuzzy differential equations. Fuzzy sets and systems 44, 161-164 (1991) · Zbl 0742.34058
[54] Leland, R. P.: Fuzzy differential systems and Malliavin calculus. Fuzzy sets and systems 70, 59-73 (1995) · Zbl 0845.34029
[55] Ming, Ma: Some notes on the characterization of compact sets in (En, dp). Fuzzy sets and systems 56, 297-301 (1993) · Zbl 0791.54011
[56] Ming, Ma: On embedding problem of fuzzy number spaces: parts 4, 5. Fuzzy sets and systems 55, 185-193 (1993) · Zbl 0789.46069
[57] Ma Ming, M. Friedman, A. Kandel, Numerical solution of fuzzy differential equations, Fuzzy Sets and Systems, to appear. · Zbl 0939.65086
[58] Matloka, M.: On fuzzy integrals. Proc. 2nd Polish symp. On interval and fuzzy mathematics, 167-170 (1987)
[59] Mizumoto, M.; Tanaka, K.: The four operations of arithmetic on fuzzy numbers. Systems-comput.-controls 7, No. 5, 73-81 (1976)
[60] Mizumoto, M.; Tanaka, K.: Some properties of fuzzy numbers. Advances in fuzzy set theory and applications, 156-164 (1979)
[61] Nahmias, S.: Fuzzy variables. Fuzzy sets and systems 1, 97-111 (1978) · Zbl 0383.03038
[62] Nanda, S.: On integration of fuzzy mappings. Fuzzy sets and systems 32, 95-101 (1989) · Zbl 0671.28009
[63] Negoita, C. V.; Ralescu, D. A.: Applications of fuzzy sets to systems analysis. (1975) · Zbl 0326.94002
[64] Nguyen, H. T.: A note on the extension principle for fuzzy sets. J. math. Anal. appl. 64, 369-380 (1978) · Zbl 0377.04004
[65] He, Ouyang: Topological properties of the space of regular fuzzy sets. J. math. Anal. appl. 129, 346-361 (1988) · Zbl 0645.54009
[66] He, Ouyang; Yi, Wu: On fuzzy differential equations. Fuzzy sets and systems 32, 321-325 (1989) · Zbl 0719.54007
[67] Palm, R.; Driankov, D.: Fuzzy inputs. Fuzzy sets and systems 70, 315-335 (1995)
[68] Park, J. Y.; Kwan, Y. C.; Jeong, J. V.: Existence of solutions of fuzzy integral equations in Banach spaces. Fuzzy sets and systems 72, 373-378 (1995) · Zbl 0844.45010
[69] Puri, M. L.; Ralescu, D.: Differential for fuzzy function. J. math. Anal. appl. 91, 552-558 (1983) · Zbl 0528.54009
[70] Puri, M. L.; Ralescu, D.: The concept of normality for fuzzy random variables. Ann. probab. 13, 1373-1379 (1985) · Zbl 0583.60011
[71] Puri, M. L.; Ralescu, D.: Fuzzy random variables. J. math. Anal. appl. 114, 409-422 (1986) · Zbl 0592.60004
[72] Radstrom, H. A.: An embedding theorem for spaces of convex sets. Proc. amer. Math. soc. 3, 165-169 (1)
[73] Ralescu, D.: A survey of the representation of fuzzy concepts and its applications. Advances in fuzzy set theory and applications, 77 (1979)
[74] Ralescu, D.: Toward a general theory of fuzzy variables. J. math. Anal. appl. 86, 176-193 (1982) · Zbl 0482.60004
[75] Seikkala, S.: On the fuzzy initial value problem. Fuzzy sets and systems 24, 319-330 (1987) · Zbl 0643.34005
[76] Sugeno, M.: Theory of fuzzy integrals and its application. Ph.d. dissertation (1974)
[77] Stojakovic, M.: Fuzzy random variables, expectations and martingales. J. math. Anal. appl. 184, 594-606 (1994) · Zbl 0808.60005
[78] Tanaka, H.: Linear regression analysis with fuzzy model. IEEE trans. Systems man cybernet 14, 325-328 (1984) · Zbl 0551.90061
[79] Vrba, J.: A note on inverses in arithmetic with fuzzy numbers. Fuzzy sets and systems 50, 267-278 (1992)
[80] Congxin, Wu; Ming, Ma: An embedding operator of fuzzy numbers and its application for fuzzy integrals. System sci. Math. sci. 8, 193-199 (1990) · Zbl 0734.28020
[81] Congxin, Wu; Ming, Ma: On the integrals, series and integral equations of fuzzy set-valued functions. J. Harbin inst. Technol. 21, 11-19 (1990) · Zbl 0970.26519
[82] Congxin, Wu; Ming, Ma: On embedding problem of fuzzy number spaces. Fuzzy sets and systems 46, 281-286 (1992) · Zbl 0774.54003
[83] Menda, Wu: Linear fuzzy differential equation systems on R1. J. fuzzy systems math. 2, 1:51-56 (1988)
[84] Xiaoping, Xue; Minghu, Ha; Ming, Ma: Random fuzzy number integrals in Banach spaces. Fuzzy sets and systems 66, 97-111 (1994) · Zbl 0845.46048
[85] Yager, R. R.: Fuzzy prediction based upon regression models. Inform. sci. 26, 45-63 (1982) · Zbl 0509.62087
[86] Zadeh, L. A.: Fuzzy sets. Inform. control 8, 338-353 (1965) · Zbl 0139.24606
[87] Zadeh, L. A.: The concept of a linguistic variable and its application to approximate reasoning. Inform. sci. 9, 43-80 (1975) · Zbl 0404.68075
[88] Zadeh, L. A.: Linguistic variables, approximate reasoning and disposition. Med. inform. 8, 173-186 (1983)
[89] Renhong, Zhao; Govind, R.: Solutions of algebraic equations involving generalized fuzzy number. Inform. sci. 56, 199-243 (1991) · Zbl 0726.65048
[90] Zimmerman, H. J.: Fuzzy programming and linear programming with several objective functions. Fuzzy sets and systems 1, 45-55 (1978)